# SDR DHL96807003

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2310 · HF Communications System
- Part: Arrestor
- Part number: SA20535004
- Condition: Failed
- Location: Nr 2 Hf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 HF DOES NOT RECEIVE, TRANSMITS OK.  REPLACED LIGHTNING ARRESTOR, OPS CHECK GOOD PER M/M 23-10.
